# SDR CA130508014

- Difficulty date: May 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug MD 900
- Aircraft time: 957 hours
- Engine: Pwc PW207E
- System (JASC): 6400 · Tail Rotor System
- Part: Screw
- Condition: Missing
- Location: Notar Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOD DAMAGE TO NOTAR FAN.  STATOR BLADE RETAINER SCREW FOUND MISSING.
